# SDR SWAA2021080503054

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 48,452 hours, 26,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Disconnected
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR STATIC INTERIOR HANDLE DISCONNECTED.   RESECURED FWD ENTRY DOOR ASSIST HANDLE PER S.I.P. A/C OK FOR SERVICE.
